# SDR DALA14027650958

- Difficulty date: April 30, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 63,213 hours, 47,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1007-1222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK BS 1007-1222. NEW CARGO TRACK DRILLED, TREATED, PAINTED AND INSTALLED IAW SRM 51-10-3, PAR 14,21 AND 38 AND 51-30-1.
